Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

How can you deal with postpardom depression?

I am 3 months postpardom. I am having panic attacks and blacking out from them. Not really seeing the bright side of life right now. Having a baby is wonderful, but all these changes that are going on with my emotions and body are not.

Answer Question
 
BrittaneyRaela

Asked by BrittaneyRaela at 10:32 PM on Jun. 4, 2011 in Babies (0-12 months)

Level 1 (2 Credits)
Answers (5)
  • Are you under a doctor and taking medicine? This is one thing that in most cases you can not do alone, if you havent already I would get to your OBGYN or a GP and tell them what your feeling and going through, I wish you all the best with this ((hugs))
    Princess_s21

    Answer by Princess_s21 at 10:34 PM on Jun. 4, 2011

  • I had really bad depression after my baby was born but it only lasted about 1 month for me. I just let it ride. Im sorry your going through this. Depression is really tough. Just try to do something that you like. I hope you feel better soon, hugs!
    KiraStadnik

    Answer by KiraStadnik at 10:39 PM on Jun. 4, 2011

  • i have been to both and a psychiatrist.. theh psychiatrist switched me to prozac from zoloft. i had been on zoloft for a year and all through my pregnacy. it worked up until 2 weeks after i had my baby. thats when everything fell in on me. and now im completely off zoloft and on prozac im afrad it isnt working as well because i feel more anxious and depressed. im in a rut, and i want out!!
    BrittaneyRaela

    Comment by BrittaneyRaela (original poster) at 10:43 PM on Jun. 4, 2011

  • go back to your doctor asap! Monday, if you can. Its really all a matter of finding the right meds and right dosage for you. But since you are and have been on medications, you obviously realize the importance. You definitely need to be in touch with your doctor often and if you feel a dosage or medication isnt working, call them as soon as you can. Sometimes these medications can actually make you feel worse. :(
    Other than that, I would say enjoy the time you can. Hopefully you have a good support system behind you. Its equally important.
    CJM_SHM

    Answer by CJM_SHM at 11:01 PM on Jun. 4, 2011

  • If it gets really bad go to the ER. PPD is no joke, if you don't feel like you can wait through the weekend, don't.
    MomNtheRes

    Answer by MomNtheRes at 11:03 PM on Jun. 4, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN